Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
melissa1234567

Hives While On Spiro/minocycline?

I started taking Spiro and Minocycline about 3 months ago... about two weeks after taking the medication I realized that I have developed hives from one of the medications. I went to my doctors today and she said that it could be either medication. Has anyone ever developed hives while taking both? Or either one of the two?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×